Asymptotic expansion of resolvent kernels and behavior of spectral functions for symmetric stable processes

Masaki Wada

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We give a precise behavior of spectral functions for symmetric stable processes applying the asymptotic expansion of resolvent kernels.

Original languageEnglish
Pages (from-to)673-692
Number of pages20
JournalJournal of the Mathematical Society of Japan
Volume69
Issue number2
DOIs
Publication statusPublished - 2017

Keywords

  • Criticality
  • Dirichlet form
  • Schrödinger form
  • Spectral function
  • Symmetric stable process

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Asymptotic expansion of resolvent kernels and behavior of spectral functions for symmetric stable processes'. Together they form a unique fingerprint.

Cite this